You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Optimal Designs with a Polynomial Spline Regression with a Single Multiple Knot at the Center
V. N. Murty
The Annals of Mathematical Statistics
Vol. 42, No. 3 (Jun., 1971), pp. 952-960
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2240242
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper it is shown that the optimal design for estimating any specific parameter in a polynomial spline regression with a single multiple knot at the center is supported by one of two sets of points. Familiarity with the notation and terminology used in the paper by Studden (1968) is assumed.
The Annals of Mathematical Statistics © 1971 Institute of Mathematical Statistics